MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX; INTUBATON

SMITHS MEDICAL ASD, INC. PORTEX; INTUBATON
Model Number 100/322/080
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable event was corrected to malfunction and not death.
 
Event or Problem Description
Information received a smiths medical intubation|portex airway guedel oropharyngeal when patient was coughing, the green tip of the guedel airway disconnected.They had to change the device.
 
Event or Problem Description
Corrective information to be sent in h10.
 
Additional Manufacturer Narrative
Corrected data: h1 a correction has been made as this is a malfunction and no death occurred.This is an error on the submitter end.

Brand Name
PORTEX
Common Device Name
INTUBATON
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10397734
Report Number3012307300-2020-08120
Device Sequence Number16799023
Product Code CAE
UDI-Device Identifier15019315071416
UDI-Public15019315071416
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/322/080
Device Catalogue Number100/322/080
Device Lot Number1910022172
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;